MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPRESSION CANLT'D DRILL BIT, 20MM; BIT, DRILL

ARTHREX, INC. BIO-COMPRESSION CANLT'D DRILL BIT, 20MM; BIT, DRILL
Model Number BIO-COMPRESSION CANLT'D DRILL BIT, 20MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the sales rep that during a procedure, the tip of the ar-5025tdc broke in the patient's bone.The broken fragment was left in the patient, as the fragment could not be seen until an x-ray was taken.

Brand Name
BIO-COMPRESSION CANLT'D DRILL BIT, 20MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11475744
Report Number1220246-2021-02726
Device Sequence Number16885518
Product Code HTW
UDI-Device Identifier00888867034921
UDI-Public00888867034921
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMPRESSION CANLT'D DRILL BIT, 20MM
Device Catalogue NumberAR-5025TDC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/22/2021
Patient Sequence Number1